# SDR SWAA2020051144316

- Difficulty date: April 20, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 55,206 hours, 32,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EXIT LIGHT LENS ON HEADER PANEL RH AT AFT GALLEY AREA (1 EA) / REPLACED EXIT LIGHT ON HEADER PANEL RH AT AFT GALLEY AREA IAW B737-700 AMM 33-51-01-960-801
